# SDR SWAA2021060779768

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 33,926 hours, 20,546 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE CONNECT PANEL #192DR OTBD HINGE BROKEN ; / REMOVED AND REPLACED HINGE PER AMM 52-48-42
